Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


freckles as side effect
Aug 17, 2011

Hello Doctor. I've found after 1 year taking Atripla an increase of freckles in my face and body, is there anything that I can do to avoid this?, is for real a side effect from Atripla?

Response from Dr. Henry

Good question. I have observed a modest number of patients on Atripla or Truvada (seems to be more common in dark skinned patients) develop freckles or increased pigment in scattered areas (such as face). It has not been common so hard to know if the HIV drug is the sole cause since I have not often switched meds due to that phenomenon with subsequent improvement. If any reader has personal experience please post. KH



Previous
yellow eyes from isentress
Next
Should I ask doctor to change treatment?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement